Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Redness over body, taken reacton. No fever or runny nose. What could it be?

I have redness all over my body, looks like some sort of allergy reaction but it is NOT itchy. I noticed last night and didnt eat any food that was out of the ordinary. I was hoping the redness would be gone the next morning but sure enough it still looks just as red. I took 'Reacton' this morning as well. I have no fever, no runny nose, just cold chills. Also - not sure if its imagination but my arms feel like circulation is not right. Any help in determining what this may be ?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
redness over body may be due to many reason .
it may be due to allergy ,infection,inflammation etc
we have to find out the reason for it
as you have no itching ,chance of allergy is less.
but in some allergy you may not feel itching also.
i would like to suggest consulting dermatologist for proper management .
you can apply calamine lotion over skin.
in some infection also we found similar redness also .
i hope i answered your question
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor